On Spin Distributions for Generic p-Spin Models

Antonio Auffinger, Aukosh Jagannath*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We provide an alternative formula for spin distributions of generic p-spin glass models. As a main application of this expression, we write spin statistics as solutions of partial differential equations and we show that the generic p-spin models satisfy multiscale Thouless–Anderson–Palmer equations as originally predicted in the work of Mézard–Virasoro (J Phys 46(8):1293–1307, 1985).

Original languageEnglish (US)
Pages (from-to)316-332
Number of pages17
JournalJournal of Statistical Physics
Issue number2
StatePublished - Jan 30 2019


  • Cavity equations
  • Spin glasses
  • Thouless–Anderson–Palmer equations

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'On Spin Distributions for Generic p-Spin Models'. Together they form a unique fingerprint.

Cite this